Bulletin of the American Mathematical Society

Early history of Galois' theory of equations

James Pierpont

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 4, Number 7 (1898), 332-340.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183415320

Mathematical Reviews number (MathSciNet)
MR1557611

Zentralblatt MATH identifier
29.0029.04

Citation

Pierpont, James. Early history of Galois' theory of equations. Bull. Amer. Math. Soc. 4 (1898), no. 7, 332--340. https://projecteuclid.org/euclid.bams/1183415320


Export citation

See also

  • Errata: Errata. Bull. Amer. Math. Soc., Volume 4, Number 10 (1898), 560--560.